MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008T GEN 2 BIBAG WITHOUT CDX; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)

CONCORD MANUFACTURING 2008T GEN 2 BIBAG WITHOUT CDX; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Model Number 190895
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.¿.
 
Event or Problem Description
A biomedical technician (biomed) at a user facility reported that brushes on the deaeration motor of a fresenius 2008t hemodialysis (hd) machine were burned.The burned brushes were noticed during machine repair after the machine alarmed with a flow inlet error.The biomed stated that they did not observe any burning smell, smoke, spark, flame, arcing, or any other visible heat or electrical damage related to the burning on the deaeration motor.A patient was not connected to the machine at the time of the incident and there was no harm to any patients or individuals because of this malfunction.The biomed reported that there was no damage observed on any other components, or any other additional issues, associated with the burned brushes.The biomed stated at the time of followup that the machine will remain out of service until the arrival of a replacement deaeration motor.The complaint device is available to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.A technical support call took place between the customer and a fresenius field service technician (fst) during the evaluation of the machine and the reported burn damage was able to be confirmed.
 
Event or Problem Description

Brand Name
2008T GEN 2 BIBAG WITHOUT CDX
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
MDR Report Key12153511
Report Number2937457-2021-01444
Device Sequence Number4777362
Product Code KPO
UDI-Device Identifier00840861100927
UDI-Public00840861100927
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K121341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number190895
Device Catalogue Number190895
Was Device Available for Evaluation? Yes
Device AgeMO
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer07/13/2021
Initial Report FDA Received Date07/12/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1